# SDR ABXA080151

- Difficulty date: May 1, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 61,213 hours, 48,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 591214159
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB ATTACH ANGLE CRACKED, LOCATED AT BASE OF RUDDER.  REPAIRED LEFT VERTICAL STAB ATTACH ANGLE IAW DC9 SRM 53-05.
